On a conjecture of guinand for the plane partition function

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)275-276
Number of pages2
JournalProceedings of the Edinburgh Mathematical Society
Volume17
Issue number3
DOIs
StatePublished - Jun 1971

Fingerprint

Plane Partitions
Partition Function

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{ed2a5fb4c5f5446fa2613bbae123e917,
title = "On a conjecture of guinand for the plane partition function",
author = "George Andrews",
year = "1971",
month = "6",
doi = "10.1017/S0013091500027012",
language = "English (US)",
volume = "17",
pages = "275--276",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "3",

}

On a conjecture of guinand for the plane partition function. / Andrews, George.

In: Proceedings of the Edinburgh Mathematical Society, Vol. 17, No. 3, 06.1971, p. 275-276.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On a conjecture of guinand for the plane partition function

AU - Andrews, George

PY - 1971/6

Y1 - 1971/6

UR - http://www.scopus.com/inward/record.url?scp=84972311777&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972311777&partnerID=8YFLogxK

U2 - 10.1017/S0013091500027012

DO - 10.1017/S0013091500027012

M3 - Article

AN - SCOPUS:84972311777

VL - 17

SP - 275

EP - 276

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 3

ER -